MAUDE Adverse Event Report: RESHAPE MEDICAL RESHAPE INTEGRATED DUAL BALLOON SYSTEM; INTRAGASTRIC BALLOON

RESHAPE MEDICAL RESHAPE INTEGRATED DUAL BALLOON SYSTEM; INTRAGASTRIC BALLOON
Model Number 01-0011-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aspiration/Inhalation (1725); Dehydration (1807); Vomiting (2144)
Date of Event 07/02/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The balloon ws inserted on (b)(6) 2018.Post insertion, the patient was admitted twice to the hospital, the first time for dehydration and the second time for aspiration pneumonia.On (b)(6) 2018, the patient was advised by their physician to return to the emergency room for another dehydration treatment.The patient was advised that the balloon may have caused the aspiration pneumonia and was prescribed reflux medication.The patient continued to vomit on a regular basis and is scheduled for a follow up visit with their physician pending the dehydration treatment which would likely lead to a removal.The patient expressed they would like to leave the balloon in and possibly filling the balloon less.

Brand Name
RESHAPE INTEGRATED DUAL BALLOON SYSTEM
Common Device Name
INTRAGASTRIC BALLOON
Manufacturer (Section D)
RESHAPE MEDICAL
100 calle iglesia
san clemente CA 92672 7502
MDR Report Key7731711
Report Number3007934906-2018-00027
Device Sequence Number1618302
Product Code LTI
UDI-Device IdentifierB001RSM1011
UDI-PublicB001RSM1011
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P140012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01-0011-001
Device Catalogue NumberRSM101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2018
Initial Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;